# SDR HNAA2016061500179

- Difficulty date: June 14, 2016
- Submitted: June 15, 2016
- Operation: Air carrier
- Aircraft: N806EX
- Make and model: Dhav DHC8102
- Aircraft serial: 263
- Aircraft time: 59,758 hours, 66,891 cycles
- System (JASC): 2310 · HF Communications System
- Part: Microphone
- Condition: Malfunctioned
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

HOT MIC ON CAPT SIDE. CLEANED AND RESEATED PILOT HAND MIC JACK AND OPS GOOD.
